# SDR 200603051

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000113
- Aircraft time: 1,579 hours, 579 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 6460 SLC TO IND ON TAXI CREW NOTICED A BUMP AND ATTRIBUTED TO A POT HOLE, NO ABNORMAL TAXI CHARACTERISTICS NOTED.  ON T/O ROLL AT APPROX 110 KTS CREW EXPERIENCED ABNORMAL VIBRATION AND REJECTED TAKEOFF.  A/C WAS BROUGHT TO A FULL STOP BUT COULD NOT EXIT RUNWAY, TOWER SCRAMBLED CRASH CREW WITH NO INCIDENT.  ON INSPECTION BOTH RIGHT MAIN TIRES WERE FOUND TO HAVE BLOWN.  INCIDENT IS UNDER INVESTIGATION TO DETERMINE THE CAUSE AND CORRECTIVE ACTION.
